MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0301-XT
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a triclip procedure was performed to treat functional tricuspid regurgitation (tr) with a grade of 5 and restricted leaflets.A triclip xtw was inserted and deployed on the tricuspid valve without issues.A triclip xt was then inserted, and grasping was performed.However, it was observed that one gripper was not functioning as intended.Troubleshooting was performed, but the issue was unable to be resolved.Therefore, the clip was removed and replaced.While outside the patient, the xtw clip was checked to visualize gripper movement.An additional clip was then deployed, reducing mr to a grade of 3-4.There were no adverse patient effects and no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
The device has been received.However, investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
Returned device analysis did not confirm the reported single gripper actuation issue (difficult to open or close).A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.A review of the complaint history identified no similar complaints from the lot.Based on information provided and the results of the returned device analysis (unable to confirm the reported issue), a cause for the reported difficult to open or close associated with a single gripper actuation issue could not be determined.There is no indication of a product issue with respect to manufacture, design or labeling.
 
Event or Problem Description
N/a.

Brand Name
TRICLIP G4 SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22775862
Report Number2135147-2025-04454
Device Sequence Number9120051
Product Code NPS
UDI-Device Identifier05415067047731
UDI-Public(01)05415067047731(17)251217(10)41217R1117
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2025
Device Model NumberTCDS0301-XT
Device Catalogue NumberTCDS0301-XT
Device Lot Number41217R1117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1 IMPLANTED TRICLIP; TRICLIP STEERABLE GUIDE CATHETER
Patient Age81 YR
Patient SexMale